# SDR SWAA2024032767883

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N1804U
- Make and model: Boeing 737-8
- Aircraft serial: 60650
- Aircraft time: 3,605 hours, 1,841 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A LEFT SIDE FLASHLIGHT WILL NOT TEST.   R & R AFT O/B F/A FLASH LIGHT ASSEMBLY PER SIP & OPS CHECKED PER AMM#25-64-00.
